# SDR 08FDEA03506

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960032200201
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP L/E HAS A DENT APPROXIMATELY 6' FROM THE INBD EDGE OF THE FLAP.  REPAIRED THE LEFT WING INBD FLAP L/E SECTION IAW SRM 57-50-00, FIG 208.
